| Model Number |
SUTURE ANCHOR, BIOCOMPOSITE CORKSCREW |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor of the device broke.All broken parts were retrieved from the patient.This resulted in a prolonged surgery time.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation noted that the anchor was not returned.